silverlight22

Member
  • Content count

    118
  • Joined

  • Last visited


Community Reputation

3 Neutral

About silverlight22

Member

Achievements

Bronze Poster
Posted at least 100 different posts
20 posts
100 posts
500 posts
2000 posts
Junior Reviewer
Reviewed at least 1 product
1 product
5 products
10 products
25 products

Recent Profile Visitors

3,419 profile views
  1. Hey everyone, I've been a very old member (check my old posts if interested) and i've been suffering from acne (pustules mostly) since I was 13 (I'm 24 now) and got onto antibiotics for 2 years from (2012-2014). The antibiotics I used were doxycycline and minocycline and worked amazingly well but I became resistant to them. Eventually I stopped using antibiotics as I was getting worried about the impact it has on your gut. After I got off the antibiotics, I realized my acne was completely food related and sugary food including fruits would make my acne horrible. So I stopped eating sugar, and my skin cleared up. I've been almost 90% clear for the past 2 years and my acne only flares up if i eat something sweet, so I've felt like I'm pretty much in control of my acne and decided to never go back on antibiotics as whenever I tried getting off them, I'd break out badly. However, I recently got tested positive for H Pylori and the doctor prescribed me the HPac treatment which includes 2 antibiotics -Amoxicillin (2000mg) and clarithomycin (1000mg) per day for one week. I've been absolutely terrified about using this medications but I've been told this is the best treatment for Hpylori. I just don't want to mess up my gut health again and become allergic to certain type of food or just breakout again horribly once I'm done with this 7 day treatment. Will I break out horribly again after stopping these antibiotics? Would this dosage of antibiotics wipe out most of my good bacteria and would I continue breaking out till my gut health is restored? does going cold turkey on antibiotics give you acne regardless of the fact that it was only for a week. I just graduated and start my job in June and I really do not want to go in with a horrible face just because i took these meds for a week. The first dose gave me diarrhea which made me think my good bacteria is being wiped out. However I started taking a lot yogurt and probiotics and I havent had any issues since. Any advise would be greatly appreciated. The treatment also includes lansoprazole which I've never taken and is supposed to lower acid production in stomach. My skin has cleared up in just 3days but I dont ever want to rely on antibiotics again. Thanks!
  2. Hey Einstine, What's your diet like? And do you have pd or acne? In my case I thought I had pd but realized it was just acne (i'd get these small pustules around my mouth nose and chin region) which would kind of clutter up and sometimes give off this yellowy discharge (gross I know). By staying off of fruits and any source of sugar, my acne completely went away. I slowly introduced sugar back into my diet, in very small amounts though. Started off with tea three times a week with 1tsp of sugar and then started including small amounts of sugar (maybe a small piece a week). But if i stayed away from any type of sugar, i would be able to be completely clear. I realized spicy food did nothing to make my acne worse.
  3. Hey everyone, I've been a very old member (check my old posts if interested) and i've been suffering from acne (pustules mostly) since I was 13 (I'm 24 now) and got onto antibiotics for 2 years from (2012-2014). The antibiotics I used were doxycycline and minocycline and worked amazingly well but I became resistant to them. Eventually I stopped using antibiotics as I was getting worried about the impact it has on your gut. After I got off the antibiotics, I realized my acne was completely food related and sugary food including fruits would make my acne horrible. So I stopped eating sugar, and my skin cleared up. I've been almost 90% clear for the past 2 years and my acne only flares up if i eat something sweet, so I've felt like I'm pretty much in control of my acne and decided to never go back on antibiotics as whenever I tried getting off them, I'd break out badly. However, I recently got tested positive for H Pylori and the doctor prescribed me the HPac treatment which includes 2 antibiotics - Amoxicillin (2000mg) and clarithomycin (1000mg) per day for one week. I've been absolutely terrified about using this medications but I've been told this is the best treatment for Hpylori. I just don't want to mess up my gut health again and become allergic to certain type of food or just breakout again horribly once I'm done with this 7 day treatment. I'm just wondering if I should take any probiotics during this one week to maintain my gut health. Also, will I break out horribly again after stopping these antibiotics? Would this dosage of antibiotics wipe out most of my good bacteria and would I continue breaking out till my gut health is restored? Will I still breakout if I stay away from sugar completely after I am done this one week treatment or does going cold turkey on antibiotics give you acne regardless of what you eat? I just graduated and start my job on June 6th and I really do not want to go in with a horrible face just because i took these meds for a week. I just took the first dose today and ended up having diarrhea which made me think my good bacteria is being wiped out. Any advise would be greatly appreciated. The treatment also includes lansoprazole which I've never taken and is supposed to lower acid production in stomach. Could that be the reason for my diarrhea, as I've never experienced diarrhea because of antibiotics in the past. Thanks!